Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
namz

Waxing After Effects

hi guys ,

4-5 days ago , i waxed my upper back and next day i started my back acne regimen , 1st night went fine. From next night onwards i started feeling redness over the upper back and neck area and every time i was using AHA it was stinging . But i read it is normal.

But then since last 2 days , i have noticed that suddenly i have a lots of small acnes over neck and upper back area , they are very very dry and scratchy . I used some aloe vera gel this morning and it stung so badly that i was unable to bear so i removed it.

Can someone suggest what shall i apply to fix this ?

Also , Shall i cont.to use back acne regimen or stop it till its fixed ??

Thanks in adv.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×